Advanced

Topological dynamical systems of type I

Silvestrov, Sergei LU and Tomiyama, Jun (2002) In Expositiones Mathematicae 20(2). p.117-142
Abstract
The equivalence of existence of a Borel section to nonexistence of recurrent aperiodic points for homeomorphisms of locally compact topological spaces is proved using the theory of C*-algebras.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
recurrent points, C*-algebras, dynamical systems
in
Expositiones Mathematicae
volume
20
issue
2
pages
117 - 142
publisher
Urban & Fischer Verlag
ISSN
0723-0869
DOI
10.1016/S0723-0869(02)80016-0
project
Non-commutative Analysis of Dynamics, Fractals and Wavelets
language
English
LU publication?
yes
id
8ff38826-5d2d-4882-85a5-9c9f08642e7f (old id 939136)
alternative location
http://www.elsevier.de/exmath
http://www.sciencedirect.com/science/journal/07230869
date added to LUP
2008-01-22 11:39:32
date last changed
2016-04-16 03:46:22
@article{8ff38826-5d2d-4882-85a5-9c9f08642e7f,
  abstract     = {The equivalence of existence of a Borel section to nonexistence of recurrent aperiodic points for homeomorphisms of locally compact topological spaces is proved using the theory of C*-algebras.},
  author       = {Silvestrov, Sergei and Tomiyama, Jun},
  issn         = {0723-0869},
  keyword      = {recurrent points,C*-algebras,dynamical systems},
  language     = {eng},
  number       = {2},
  pages        = {117--142},
  publisher    = {Urban & Fischer Verlag},
  series       = {Expositiones Mathematicae},
  title        = {Topological dynamical systems of type I},
  url          = {http://dx.doi.org/10.1016/S0723-0869(02)80016-0},
  volume       = {20},
  year         = {2002},
}